Given new medication

So not long after my last post my doctor got in touch and told me a neurologist and allowed him to prescribe me Topiramate. I'm starting with 25mg a night and increasing it per week until I reach 100mg. I was super happy about this and began taking it on Monday. This morning I found what I believe to be a rash caused by the medication (I can't really think of anything else which could cause the rash), I've also felt really dizzy since I woke up this morning, it felt like a bad case of labyrinthitis. I'm just wondering if anyone has experienced any similar symptoms and if I should contact my doctor about it or see if it will go by itself?

5 Replies

oldestnewest
  • Hi have you taken any more since discovering the rash? If not don't until you have been seen by your Dr. Allergic reactions usually occurs with 2nd or 3rd doses which sounds about right with when you posted this. Best to get checked out first. Hope you are ok

  • I have, I saw my doctor and he said it should go away itself and it has now! But I've now upped my intake from 25 mg to 50 mg so it might come back!

    I've had quite a few other side effects which are really bothering me so maybe topiramate just isn't for me!

  • Good luck. The symptoms usually go away after a week or so. They are great for prevention and also hep to lose weight 😊

  • My doctor decided the symptoms were too bad to carry on taking it :/ It did work when I was taking it and since I've stopped I've had a constant migraine :(

  • I would go back to your doctor asap or even A&E as you are having a allergic reaction to the drug RhaaTindal and this can happen a lot :-(